# SDR DALA2017052904321

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 75,720 hours, 57,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS DO NOT GO OFF. STAY ON WITH ALL SWITCHES OFF.  REPLACED THE BATTERY PACK ASSY B5-49 IAW AMM 33-53-00. CHECKED GOOD. OK FOR SERVICE.
